Large-x Analysis of an Operator-Valued Riemann–Hilbert Problem

Abstract : The purpose of this paper is to push forward the theory of operator-valued Riemann-Hilbert problems and demonstrate their effectiveness in respect to the implementation of a non-linear steepest descent method a la Deift-Zhou. In this paper, we demonstrate that the operator-valued Riemann-Hilbert problem arising in the characterization of so-called c-shifted integrable integral operators allows one to extract the large-x asymptotics of the Fredholm determinant associated with such operators.
Liste complète des métadonnées
Contributeur : Imb - Université de Bourgogne <>
Soumis le : jeudi 8 décembre 2016 - 19:15:06
Dernière modification le : jeudi 1 août 2019 - 15:16:07

Lien texte intégral



A. R. Its, Karol Kozlowski. Large-x Analysis of an Operator-Valued Riemann–Hilbert Problem. International Mathematics Research Notices, Oxford University Press (OUP), 2016, 2016 (6), pp.1776-1806. ⟨10.1093/imrn/rnv188⟩. ⟨hal-01412826⟩



Consultations de la notice